Reducing the codimension of kahler immersions

Research output: Contribution to journalArticlepeer-review


The codimension of an immersion of a Kahler manifold may be reduced if there is a holomorphic vector field normal to the manifold.

Original languageEnglish (US)
Pages (from-to)453-454
Number of pages2
JournalProceedings of the American Mathematical Society
Issue number3
StatePublished - Mar 1980

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Applied Mathematics


Dive into the research topics of 'Reducing the codimension of kahler immersions'. Together they form a unique fingerprint.

Cite this